| Model Number |
CC60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced poor vision.The iol was explanted and exchanged with an monofocal lens in the secondary implant procedure.Additional information has been requested.
Event or Problem Description
Additional information was received by stating, there was no further impact to the patient.
Additional Manufacturer Narrative
Correction statement was provided in a.2., b.5., d.10.E.3., and g.2.The manufacturer internal reference number is: (b)(4).